# SDR HEEA0012207

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DD
- Make and model: Bolkms BO105S
- Aircraft serial: S830
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: DL43638
- Condition: Failed
- Location: Triple Tach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE TACH NR2 NEEDLE INDICATES HIGH OUT OF TOLERANCE 100%.
